# SDR ASAA2015080812768

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 27,798 hours, 8,598 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT NOT DISPLAYED ON MCDU MENU CHECKLIST, ACFT GROUNDED. "SATCOM LOCK-UP" QRH 5.3 RUN SATCOM, RESTORED ON MENU
